MathSciNet Relay Station
MathSciNet bibliographic data
MR532143 45A05 (45M05)
Fink, A. M.; Madych, W. R. On certain bounded solutions of $g\ast \mu =f$. Proc. Amer. Math. Soc. 75 (1979), no. 2, 235–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement